Prognostic value of pathologic grade for patients with oral squamous cell carcinoma: Methodological issues

Safiri S., Sullman M. J. M. , Ashrafi-Asgarabad A.

ORAL DISEASES, vol.24, no.5, pp.868, 2018 (Peer-Reviewed Journal) identifier identifier identifier

  • Publication Type: Article / Letter
  • Volume: 24 Issue: 5
  • Publication Date: 2018
  • Doi Number: 10.1111/odi.12811
  • Journal Name: ORAL DISEASES
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.868